Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 726470, 6 pages
http://dx.doi.org/10.1155/2014/726470
Research Article

-Step Derivations on -Groupoids: The Case

1Department of Mathematics, King Abdulaziz University, Faculty of Science for Girls, Jeddah, Saudi Arabia
2Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 11 February 2014; Accepted 19 May 2014; Published 8 July 2014

Academic Editor: Xiao-Long Xin

Copyright © 2014 N. O. Alshehri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. E. Bell and L.-C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339–346, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. C. Posner, “Derivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093–1100, 1957. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. B. Jun and X. L. Xin, “On derivations of BCI-algebras,” Information Sciences, vol. 159, no. 3-4, pp. 167–176, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Szász, “Derivations of lattices,” Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol. 37, pp. 149–154, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Çeven, “Symmetric bi-derivations of lattices,” Quaestiones Mathematicae. Journal of the South African Mathematical Society, vol. 32, no. 2, pp. 241–245, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Kaya, “Prime rings with-derivations,” Hacettepe Bulletin of Natural Sciences and Engineering, vol. 16-17, pp. 63–71, 1988. View at Google Scholar
  7. J. Zhan and Y. L. Liu, “On f-derivations of BCI-algebras,” International Journal of Mathematics and Mathematical Sciences, no. 11, pp. 1675–1684, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. Iséki, “On BCI-algebras,” Mathematics Seminar Notes, vol. 8, no. 1, pp. 125–130, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Iséki and S. Tanaka, “An introduction to the theory of BCK-algebras,” Mathematica Japonica, vol. 23, no. 1, pp. 1–26, 1978/79. View at Google Scholar · View at MathSciNet
  10. J. Neggers and H. S. Kim, “On d-algebras,” Mathematica Slovaca, vol. 49, no. 1, pp. 19–26, 1999. View at Google Scholar · View at MathSciNet
  11. H. S. Kim and J. Neggers, “The semigroups of binary systems and some perspectives,” Bulletin of the Korean Mathematical Society, vol. 45, no. 4, pp. 651–661, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. O. Alshehri, “On derivations of incline algebras,” Scientiae Mathematicae Japonicae, vol. 71, no. 3, pp. 349–355, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. O. Alshehri, H. S. Kim, and J. Neggers, “Derivations on ranked bigroupoids,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 161–166, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. B. Jun, H. S. Kim, and E. H. Roh, “Further results on derivations of ranked bigroupoids,” Journal of Applied Mathematics, vol. 2012, Article ID 783657, 9 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. B. Jun, K. J. Lee, and C. H. Park, “Coderivations of ranked bigroupoids,” Journal of Applied Mathematics, vol. 2012, Article ID 626781, 8 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. H. Dar and M. Akram, “Characterization of a K(G)-algebra by self maps,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 4, pp. 601–610, 2004. View at Google Scholar · View at MathSciNet
  17. Y. B. Jun, “Implicative filters of lattice implication algebras,” Bulletin of the Korean Mathematical Society, vol. 34, no. 2, pp. 193–198, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Xu, “Lattice implication algebras,” Journal of SouthWest JiaoTong University, vol. 1, pp. 20–27, 1993. View at Google Scholar